# SDR ASAA2023060243431

- Difficulty date: June 2, 2023
- Submitted: June 5, 2023
- Operation: Air carrier
- Aircraft: N596AS
- Make and model: Boeing 737890
- Aircraft serial: 35688
- Aircraft time: 53,767 hours, 16,064 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ZONE TEMP LIGHT FOR CONT CABIN ON MASTER RECALL. GROUNDED - YES. PERFORMED B737-800 FIM 21-62 TASK 801 PACK TEMP CONTROL BITE PROCEDURE. ON THE RIGHT PZTC FOUND FAULT PACK/ZN CON-L FLT DECK TRIM VALVE. PERFORMED FIM 21-62 TASK 833 CIRCUIT BREAKER RESET PROCEDURE. OPERATIONAL TEST NORMAL.
